# SDR UHLA2014021300096

- Difficulty date: February 13, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 17005347401
- Condition: Cracked
- Location: Wx Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR UPPER MOUNT APPEARS TO BE CRACKED.  R & R UPPER RADAR MOUNT.  MAJOR REPAIR.
